Top
10
Doctor insights on: Brain Zaps

Share
1

1
What causes brain "zaps?"

What causes brain "zaps?"

Many: Are you on any medication? Many meds, especially those used having their main effects on the nervous system (ssri's, etc) can cause this. In addition, allergies, infections, tumors, and noxious agents can trigger them. I encourage you to see someone for an evaluation of this issue. ...Read more

See 1 more doctor answer

Cerebrum (Definition)

Cerebrum essentially refers to the majority of the brain. Embryologically, it develops from the telencephalon, and together with the diencephalon, ...Read more


2

2
Why do people get brain zaps?

Why do people get brain zaps?

Question?: I am not certain what "brain zaps" are? Please clarify and resubmit your question. ...Read more

3

3
Ive always gotten brain zaps. What causes this and are they bad?

Ive always gotten brain zaps. What causes this and are they bad?

Brain Zap: Unclear as to what these "zaps" are;proved more information or try Health Tap Concierge or a local physician ...Read more

4

4
I am feeling very sharp electrical type zaps on the right side of my head. What could be causing these painful brain zaps?

I am feeling very sharp electrical type zaps on the right side of my head. What could be causing these painful brain zaps?

Neuro impulses: Please see a neurologist so that he/she can determine the source of this. "electrical zaps" can be the result of nerves firing (maybe a pinched one) and the neurologist can find out if and which ones and then help you. Peace and good health. ...Read more

5

5
I have been using Arlevert for 2 days and am experiencing Brain Zaps since then, kind of sudden and speedy current flow thru brain. Is it harmful?

I have been using Arlevert for 2 days and am experiencing Brain Zaps since then, kind of sudden and speedy current flow thru brain. Is it harmful?

Clarify: Not sure what you mean by "Brain Zaps"? Are you referring to Alavert?- this is an antihistamine, which is generally benign and not sedating. Speedy current through your brain?- not sure what you mean? ...Read more

7

7
I have stopped my lovan 20 mg since one and half week. I have been getting the brain zaps sensations and I'm wondering if this will eventually cease?

I have stopped my lovan 20 mg since one and half week. I have been getting the brain zaps sensations and I'm wondering if this will eventually cease?

Yes: I believe that Lovan is fluoxetine, commonly called Prozac. Some people do get strange feelings when they stop these medications, and these sensations should go away. Remember to be vigilant for signs of returning depression, if this is what you were taking it for. Hopefully, this will not happen, but sometimes it does. ...Read more

9

9
Is there anything I can do to ease brain zaps from SSRI WITHDRAWL?

Is there anything I can do to ease brain zaps from SSRI WITHDRAWL?

Slow taper: Assuming that SSRI withdrawal is causing your brain zaps, then the best way to minimize them is by slowing tapering off of them under your doctor's supervision. Not only should you let your doctor know that you're having withdrawal symptoms but you should also inform him/her if symptoms of depression start to recur. Hope this info helps. ...Read more